# SDR 97ZZZX2990

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Light
- Condition: Illuminated
- Location: Left
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEN - FLT 655 - AFTER TAKEOFF GEAR RETRACTED, SPOILER LOCK-UP LIGHT ILLUMINATED ALONG WITH MAIN SPOILER FAULT LIGHT.  RETURNED FOR LANDING.  UPON GEAR DOWN, MAIN SPOILER FAULT LIGHT EXTINGUISHED, LEFT SPOILER GLARESHIELD LIGHTS ILLUMINATED.  C/W FAULT ISO CHART 32-09-00, PAGE 138, FIG 110.  NO FAULTS FOUND, C/W LIFT SPOILER SYSTEM ANNUNCIATOR CIRCUIT OPS CHECK IAW 27-61-00, PG 503, PARA 2C.  CANNOT DUPLICATE, OPS CHECKS GOOD.
